BibTeX record journals/dm/HongS00

download as .bib file

@article{DBLP:journals/dm/HongS00,
  author    = {Yuan Hong and
               Jinlong Shu},
  title     = {A sharp upper bound for the spectral radius of the Nordhaus-Gaddum
               type},
  journal   = {Discrete Mathematics},
  volume    = {211},
  pages     = {229--232},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)90280-7},
  doi       = {10.1016/S0012-365X(99)90280-7},
  timestamp = {Sun, 28 May 2017 13:25:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HongS00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics